# SDR UIEA2021072701635

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Tether
- Condition: Unsecure
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT STRING/TETHER LOOSE AND UNRAVELING(  REINSTALLED PORTABLE ELT TETHER PER AMM 25-63-03  )
